# SDR ZZDA2011118

- Difficulty date: February 3, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT FRAME CLIP, STA 1152, LONG L2L, CRACKED.  ACCOMPLISHED FRAME CLIP REPLACEMENT PER EA 17-53-03019IR.
